MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Heart Block (4444); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm navitor vision valve was selected for implant using a flexnav delivery system (ds).The patient did not have a history of right bundle branch block (rbbb), left bundle branch block (lbbb) and 1st/2nd atrioventricular block (av) block.The length of the membranous septum was less than 3mm.There was calcification extending beneath the aortic annular plane in the interventricular septum.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using an 18mm, non-abbott balloon.The patient was developed with a complete heart block.During the procedure, the valve was able to be implanted at a depth of 0mm on the non-coronary cusp (ncc) and 3mm on the left-coronary cusp (lcc).An unspecified grade of paravalvular leak was observed and a post-implant balloon aortic valvuloplasty (post-bav) was performed by using a 20mm, non-abbott balloon.A temporary pacemaker was placed to stabilize the rhythm.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Post-procedure later that day, a permanent pacemaker was implanted to resolve the event.The patient was discharged.The implanter classified this event as being related to the performance of the non-abbott pre-bav device.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50417853
Report Number2135147-2026-05787
Device Sequence Number10110760
Product Code NPT
UDI-Device Identifier05415067045782
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number11328851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown